MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties occurred.The patient was being treated for may thurner syndrome.A 10f sheath and a 14 x 90 x 100 vici self expanding stent were selected for use to treat the lesion.Stent deployment difficulty was encountered and the stent did not deploy inside the patient.During the removal of the stent delivery system, removal difficulties were encountered.The stent delivery system was able to be fully removed from the patient.There were no patient complications.
 
Event or Problem Description
It was reported that removal difficulties occurred.The patient was being treated for may thurner syndrome.A 10f sheath and a 14x90x100 vici self expanding stent were selected for use to treat the lesion.Stent deployment difficulty was encountered and the stent did not deploy inside the patient.During the removal of the stent delivery system, removal difficulties were encountered.The stent delivery system was able to be fully removed from the patient.There were no patient complications.It was further reported that the target lesion was located in the common iliac vein.When the device was removed from the patient, additional stent deployment occurred on the back table.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned in a condition that did not have significant damage or kinks.The stent was observed to be partially deployed form the delivery system (approximately 20mm) when it was returned.Additionally, the nosecone had been pulled back into the outershaft of the delivery system.Where the nosecone had been pulled back into the delivery system, the outershaft was visibly deformed/flared.During the decontamination process the device became kinked.The kink of the outershaft was severe and resulted in a kink in the inner shaft.The portion of the stent that was partially deployed was inspected and there was evidence of slight deformation of some of the stent bridges that were nearest to the area in which the stent was wedged between the outershaft and retracted/fully seated nosecone.The nosecone was advanced to its expected position which confirmed the deformation to the stent in that location was permanent.No anomalies or deformation was noted on the stent portion that remained crimped into the outershaft.The innershaft was reinserted and deployment force tested was conducted.As the stent was already partially deployed, the delivery device could only be tracked around the outside of the anatomical model.The stent system was advanced over an.035, 150cm guidewire.Deployment of the remaining portion of the sheathed stent required very little amount of force.Visual inspection of the deployed stent identified the two locations of slight bridge deformation that were noted prior to deployment.The slight deformation noted did not result in the struts protruding into the lumen of the stent or out of plane from the od of the stent.Additionally, the deformation identified was not to the extent that it would have failed any of the defined visual inspection criteria.The stent was reloaded into the same delivery system stent and in the same orientation as it was originally loaded.There were no difficulties noted when loading the stent into the delivery system.Once reloaded, the stent was deployed with a 10fr access sheath into the illiac venous system model.The 10 fr sheath was utilized to replicate the device use in the reported case.Despite the kink in the outershaft and innershaft, the stent deployment within the typical deployment values.Based on the returned device condition, the difficulty to deploy was confirmed.However, the device evaluation identified no potential defects that would have caused or contributed to the reported event.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key8925002
Report Number2134265-2019-10207
Device Sequence Number11314228
Product Code QAN
UDI-Device Identifier00852725008133
UDI-Public00852725008133
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019020019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10F TERUMO PINNACLE SHEATH, 10 CM.